# SDR ASAA2015082412890

- Difficulty date: August 24, 2015
- Submitted: August 26, 2015
- Operation: Air carrier
- Aircraft: N457AS
- Make and model: Boeing 737990ER
- Aircraft serial: 36355
- Aircraft time: 6,062 hours, 1,967 cycles
- System (JASC): 3460 · Flight Management Computing Hardware System
- Part: Fmc
- Part number: 1762000101
- Part serial: 008444
- Condition: Failed
- Location: Right
- Part time: 6,070 hours, 1,966 cycles
- Stage of operation: NR
- How discovered: 9
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

RIGHT FMC FAIL.  ACFT GROUNDED.  PERFORMED RT FMC BITE 34-61, TASK 801.  FOUND RT FMC FAIL FAULTS.  DUE TO PREVIOUS, REPLACED NR 2 FMC COMPUTER, REMOVED AND INSTALLED RT FMC COMPUTER, REF 34-61-02.  ACCOMPLISHED SW LOAD IAW 34-61-00/201.  SET PERFORMANCE FACTOR ADJUSTMENT TASK 34-61-00.  PERFORMED FMC, OPS TEST TASK 34-61-00, SYS CKS NORMAL.
